American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(76X05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Peng Jiang and Dehua Wang. Global weak solutions to the Euler-Boltzmann equations in radiation hydrodynamics. Quart. Appl. Math. 70 (2012) 25-44.
Abstract, references, and article information
View Article: PDF

[2] A. M. Blokhin. Strong discontinuities for the 2-D MEP hydrodynamical model of charge transport in semiconductors. Quart. Appl. Math. 66 (2008) 359-377. MR 2416778.
Abstract, references, and article information
View Article: PDF

[3] Francis Filbet, Yan Guo and Chi-Wang Shu. Analysis of the relativistic Vlasov-Maxwell model in an interval. Quart. Appl. Math. 63 (2005) 691-714. MR 2187927.
Abstract, references, and article information
View Article: PDF

[4] P. Lesaint and J. Pousin. Error estimates for a nonlinear degenerate parabolic problem . Math. Comp. 59 (1992) 339-358. MR 1134734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] P. R. Garabedian. Design of a large helical system for magnetic fusion experiments . Math. Comp. 52 (1989) 539-543. MR 958872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ying C. Kwong. Interior and boundary regularity of solutions to a plasma type equation . Proc. Amer. Math. Soc. 104 (1988) 472-478. MR 962815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Pierre Degond. Spectral theory of the linearized Vlasov-Poisson equation . Trans. Amer. Math. Soc. 294 (1986) 435-453. MR 825714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Miguel A. Herrero and Michel Pierre. The Cauchy problem for $u\sb t=\Delta u\sp m$ when $0. Trans. Amer. Math. Soc. 291 (1985) 145-158. MR 797051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] R. E. Meyer. Exponential action of a pendulum. Bull. Amer. Math. Soc. 80 (1974) 164-168. MR 0327111.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia